Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

In menopause, having intermittent deep ache in labial region like varicose vein. Pain in the pubic symphysis

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1019 Questions
I am 59 yrs old, not sexually active, post menopausal female. Have been experiencing intermittent, deep aching in labial region, almost like varicose vein aching/throbbing. When I stand on one leg as when dressing each morning, there is pain in the pubic symphysis area-- as though the pelvis is threatening to split at that point. Any ideas as to what could be causing this?
Posted Mon, 27 May 2013 in General Health
Answered by Dr. Achuo Ascensius 2 hours later
thanks for the query,

it is possible that you are suffering from post menopausal atrophic vaginitis. Atrophic vaginitis also known as urogenital atrophy refers to an inflammation of the vagina and outer part of the urinary tract due to the lack of a reproductive hormone called estrogen.

Symptoms typically include:
a. Genital symptoms:
Dryness, Itching, Burning, painful intercourse, Burning vaginal discharges and feeling of pressure

b. Urinary symptoms:
Painful urination, blood in urine, frequent urination and urinary tract infections etc.
However these symptoms might not be present all at the same time.

Treatment is done by treating complications such as infections and use of estrogen for hormone replacement.

You might consider to XXXXXXX your doctor for a detail examination and for confirmation or for an appropriate diagnosis following detail examination and tests if possible.

Hope this answers your query. If you have further query i will be glad to help.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor